Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2016, 4:32 PM MDT for Huerfano County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2016, 4:32 PM MDT (22:32 UTC)
- Expired
- Jun 6, 2016, 5:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2019 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
567
WUUS55 KPUB 062232
SVRPUB
COC055-062300-
/O.NEW.KPUB.SV.W.0042.160606T2232Z-160606T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT MON JUN 6 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HUERFANO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 500 PM MDT
* AT 431 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA
VETA...OR 35 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 20
MPH. ANOTHER SEVERE STORM WAS LOCATED BETWEEN LA VETA AND
FARISITA...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LA VETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3749 10506 3761 10505 3771 10502 3769 10483
3745 10480 3746 10492
TIME...MOT...LOC 2231Z 303DEG 17KT 3753 10498
HAIL...1.25IN
WIND...60MPH
$$
EP2 follow-up statements
027
WWUS55 KPUB 062243
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT MON JUN 6 2016
COC055-062300-
/O.CON.KPUB.SV.W.0042.000000T0000Z-160606T2300Z/
HUERFANO CO-
443 PM MDT MON JUN 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL HUERFANO COUNTY...
AT 442 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA VETA...OR
37 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH. ANOTHER
STRONG STORM WAS JUST TO THE SOUTHEAST OF FARISTA...ALSO MOVING EAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LA VETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3749 10506 3761 10505 3771 10502 3769 10483
3745 10480 3746 10492
TIME...MOT...LOC 2242Z 251DEG 12KT 3759 10495
HAIL...1.00IN
WIND...60MPH
$$
EP950
WWUS55 KPUB 062256
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT MON JUN 6 2016
COC055-062305-
/O.EXP.KPUB.SV.W.0042.000000T0000Z-160606T2300Z/
HUERFANO CO-
456 PM MDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUERFANO COUNTY WILL
EXPIRE AT 500 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3749 10506 3761 10505 3771 10502 3769 10483
3745 10480 3746 10492
TIME...MOT...LOC 2255Z 303DEG 17KT 3759 10495
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:10 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 6, 3:10 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 310 PM MDT MON JUN 6 2016 .SHORT TERM...(This evening through Tuesday) Issued at 308 PM MDT Mon Jun 6 2016 ...Another round of strong to potentially severe storms will be possible Tuesday afternoon... Rest of today...Isolated to scattered showers and thunderstorms will continue over the higher terrain and across the plains through the early evening hours. Stronger storms will be capable of producing gusty winds up to 60 mph, quarter size hail, and frequent lightning. Tonight...Thunderstorm activity will slowly die off heading into the overnight hours, with the majority of showers and storms ending by midnight. Light and varible dirunally driven winds can be expected across the CWA overnight with low temperatures droping into mid to upper 50s across the plains and mid-40s across high valley areas. Tomorrow...Another round of strong to possible severe storms will be possible, with the Palmer Divide and areas north and east of Highway 50 from roughly Pueblo eastward having the best chance of seeing stronger to potentially severe thunderstorms. An upper level low currently located across the Great Basin will slowly track eastward into NW portions of Colorado by tomorrow afternoon. A few upper level waves within northwest to westerly flow by the late afternoon, along with CAPE values between 1000-1500 J/KG and 0-6 km bulk shear vectors near 30 knots will create a favorable environment for isolated strong to severe thunderstorms. However, shear will once again be on the weaker side, limiting overall severe thunderstorm potential. In addition, NAM and GFS buffer profiles support the potential for strong gusty outflow winds due to inverted V-shape profile from the SFC to around 650 mb with the presence of mid level dry air. Primary storm threats for tomorrow will include: gusty winds up to 60 mph, hail up to 1 inch in diameter, along with frequent lightning. However, suspect a slight downward trend in the overall storm coverage and intensity Tuesday. Lukinbeal/Peterson .LONG TERM...(Tuesday night through Monday) Issued at 308 PM MDT Mon Jun 6 2016 .Wednesday and Thursday...Weakening upper trough meanders over Colorado, and a lee trough develops on the plains with the more abundant moisture staying to the east of the region. With the disturbance overhead and daytime heating, anticipate diurnal convection developing both days. Given modest CAPE and weak shear, do not anticipate any strong to severe storms. Moisture will be fairly limited with model soundings showing dry lower layers, and storms could produce gusty winds. With warming aloft, temperatures will warm into the 90s on the plains. .Friday through Monday...Another trough moves into the Pacific northwest on Friday and moves across the northern Rockies through the weekend. Lee trough continues over the eastern plains which will keep the better low level moisture east of Colorado. EC and GFS try to bring a plume of mid level moisture northward during the weekend. Models tend to be too moist with these plumes, especially before monsoon season, but suspect there will be enough mid level moisture for diurnal convection. Warm weather continues over the weekend with the lee trough and warm air aloft. EC and GFS hint at a front passage Monday which would bring some cooler and more moist air to the plains and eastern mountains. This could bring an increase in convection early next week, but much too early to get very specific. -- PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 308 PM MDT Mon Jun 6 2016 FR conditions are expected across the TAF sites throughout the period. Localized periods of MVFR conditions in +TSRA will be possible through the early evening, especially near and over the mountains for the afternoon and early evening hours. Storm threats include: hail up to 1 inch in diameter, frequent lightning, and erratic wind gusts up to 35-40 knots with up to 50 knots becoming possible near strong storms. Thunderstorms will diminish late this evening with high clouds lingering around overnight. Winds will decrease overnight with all three TAF sites seeing winds decrease below 10 knots. Another round of showers and thunderstorms is expected tomorrrow will terminals likely seeing VCTS by the early afternoon. Gusty erratic outflow winds up to 40 knots will be the primary storm threats for tomorrow afternoon. Lukinbeal/Peterson && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...AL/PETERSEN LONG TERM...PGW AVIATION...AL/PETERSEN
Hazardous weather outlook, Jun 6, 11:09 AM MDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1109 AM MDT MON JUN 6 2016 COZ058>089-093>099-071715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1109 AM MDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...AND MOVE OFF INTO THE VALLEYS AND PLAINS DURING THE LATE AFTERNOON AND EVENING. A FEW STORMS COULD BECOME STRONG TO SEVERE...PRODUCING HAIL TO AROUND AN INCH AND A HALF IN DIAMETER...WIND GUSTS OF OVER 60 MPH...LIGHTNING...AND LOCALLY HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE ON AREA BURN SCARS TODAY SHOULD THEY TAKE A DIRECT HIT FROM ONE OF THESE ISOLATED STRONGER STORMS. THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THROUGH THE EVENING AND OVERNIGHT HOURS. MEANWHILE...UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TO ACCELERATE SNOW MELT OVER THE MOUNTAINS LEADING TO CONTINUED RISES ON AREA STREAMS AND RIVERS. FAST FLOWS AND HIGH WATER LEVELS CAN BE EXPECTED OVER THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED EACH DAY OVER SOUTHERN COLORADO. SOME OF THE STORMS HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING WIND GUSTS AROUND 60 MPH...HAIL AROUND ONE INCH IN DIAMETER...LOCALLY HEAVY RAINFALL AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE MOUNTAINS AND PLAINS THIS AFTERNOON AND EVENING. 10/77
In the hours before
Special weather statement, Jun 6, 3:30 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 330 PM MDT MON JUN 6 2016 COZ084-085-062215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 330 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 415 PM MDT... AT 330 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR YODER...OR 32 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUSH AND YODER. LAT...LON 3897 10405 3872 10405 3884 10434 3901 10425 TIME...MOT...LOC 2130Z 309DEG 10KT 3890 10423 EP
Special weather statement, Jun 6, 3:34 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT MON JUN 6 2016 COZ074-075-087-088-062215- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 334 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 415 PM MDT... AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CUCHARA...OR 34 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPANISH PEAKS...CUCHARA PASS AND CUCHARA. LAT...LON 3737 10513 3751 10506 3740 10475 3722 10492 TIME...MOT...LOC 2133Z 309DEG 10KT 3740 10506 EP
Special weather statement, Jun 6, 4:12 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT MON JUN 6 2016
COZ095-096-062300-
EASTERN KIOWA COUNTY CO-WESTERN KIOWA COUNTY CO-
412 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIOWA COUNTY UNTIL
500 PM MDT...
AT 412 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF KIT CARSON...OR 32 MILES SOUTHWEST OF CHEYENNE
WELLS...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EADS.
LAT...LON 3843 10280 3860 10305 3862 10303 3861 10269
3860 10266
TIME...MOT...LOC 2212Z 308DEG 22KT 3863 10291
EPSpecial weather statement, Jun 6, 4:16 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 416 PM MDT MON JUN 6 2016 COZ072-074-075-087-062300- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 416 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COSTILLA...WESTERN LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 500 PM MDT... AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA VETA...OR 39 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 15 MPH. OTHER STRONG STORMS WERE LOCATED BETWEEN LA VETA AND CUCHARA. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA VETA AND SPANISH PEAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3747 10520 3768 10501 3754 10478 3729 10492 TIME...MOT...LOC 2215Z 309DEG 13KT 3757 10502 EP
Special weather statement, Jun 6, 4:17 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 417 PM MDT MON JUN 6 2016 COZ074-087-088-062300- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 417 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 500 PM MDT... AT 417 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER AGUILAR...OR 17 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3731 10475 3748 10472 3744 10445 3724 10447 TIME...MOT...LOC 2217Z 279DEG 15KT 3739 10464 EP
Special weather statement, Jun 6, 4:20 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT MON JUN 6 2016
COZ088-094-062300-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
EASTERN LAS ANIMAS COUNTY CO-
420 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 500 PM MDT...
AT 419 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MODEL TO NEAR TRINCHERA. MOVEMENT WAS EAST
AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRANSON AND HOEHNE.
LAT...LON 3711 10421 3732 10447 3734 10420 3725 10396
3700 10362 3700 10386
TIME...MOT...LOC 2219Z 290DEG 19KT 3731 10429 3706 10395
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:25 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Jun 5, 8:33 PM MDT | Special Weather Statement | PUB | Custer, Fremont | 42 min |
| Jun 5, 8:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 34 min |
| Jun 5, 8:50 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee | 40 min |
| Jun 5, 9:30 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Saguache | 45 min |
| Jun 6, 11:45 AM MDT | River Flood Warning | PUB | Fremont | 24 hr |
| Jun 6, 1:19 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jun 6, 2:21 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| Jun 6, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 30 min |
| Jun 6, 2:38 PM MDT | Special Weather Statement | PUB | Custer | 52 min |
| Jun 6, 3:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 6, 3:17 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Jun 6, 4:12 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jun 6, 4:16 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jun 6, 4:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jun 6, 5:02 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jun 6, 5:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 6, 5:20 PM MDT | Areal Flood Advisory | PUB | Huerfano | 115 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.